# SDR 98FDEA00691

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 622513
- Condition: Inop
- Location: E & E Compt
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR NOT PAINTING WEATHER ACCURATELY ALL MODES AND RANGES.  REMOVED AND REPLACED RADAR RECEIVER TRANSMITTER.  OPER CKS GOOD PER MM 34-0.  WEATHER RADAR OK FOR SERVICE.
